MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074350-23
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.It should be noted the xience xpedition everolimus eluting coronary stent system instructions for use states: prior to using the xience xpedition everolimus eluting coronary stent system, carefully remove the system from the package and inspect for bends, kinks, and other damage.Verify that the stent does not extend beyond the radiopaque balloon markers.Do not use if any defects are noted.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending coronary artery.The 3.5x23mm xience xpediton stent delivery system was advanced to the lesion; however, it was noted that the stent was not on the balloon.The stent had dislodged during prepping and was found outside the patient on the table.The procedure was successfully completed with another device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6215891
Report Number2024168-2016-09400
Device Sequence Number937696
Product Code NIQ
UDI-Device Identifier08717648162558
UDI-Public(01)08717648162558(17)180122(10)501164A
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2018
Device Catalogue Number1074350-23
Device Lot Number501164A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date12/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1